JournalsrsmupVol. 125pp. 147–156

Lie Ideals and Jordan Triple Derivations in Rings

  • Motoshi Hongan

    Tsuyama College of Technology, Okayama, Japan
  • Nadeem ur Rehman

    Aligarh Muslim University, India
  • Radwan Mohammed Al-Omary

    Aligarh Muslim University, India
Lie Ideals and Jordan Triple Derivations in Rings cover
Download PDF

Abstract

In this paper we prove that on a 2-torsion free semiprime ring R every Jordan triple (resp. generalized Jordan triple) derivation on Lie ideal L is a derivation on L (resp. generalized derivation on L).

Cite this article

Motoshi Hongan, Nadeem ur Rehman, Radwan Mohammed Al-Omary, Lie Ideals and Jordan Triple Derivations in Rings. Rend. Sem. Mat. Univ. Padova 125 (2011), pp. 147–156

DOI 10.4171/RSMUP/125-9